Previous |  Up |  Next

Article

Title: O jedné vlastnosti celočíselných nezáporných řešení rovnice $\sum_{i=1}^k r_i=n$ (Czech)
Title: On a property of positive integer solution of equation $\sum_{i=1}^k r_i=n$ (English)
Title: Über eine Eigenschaft der ganzzahligen nichtnegativen Lösungen der Gleichung $\sum_{i=1}^k r_i=n$ (German)
Author: Čulík, Karel
Language: Czech
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 82
Issue: 3
Year: 1957
Pages: 353-359
Summary lang: German
Summary lang: Russian
.
Category: math
.
MSC: 10-0X
idZBL: Zbl 0100.27304
idMR: MR0088505
.
Date available: 2009-09-23T06:52:53Z
Last updated: 2012-05-11
Stable URL: http://hdl.handle.net/10338.dmlcz/117273
.

Files

Files Size Format View
CasPestMat_082-1957-3_9.pdf 1.220Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo